# SDR WX0A2015061572656

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043510
- Part serial: 20250AJ4
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MID FLAP HAS HOLE FROM CORROSION.  R & R RT WING OTBD FLAP, OTBD FIXED VANE IAW AMM UP TO 27-51-03-2-0 STEP 3 B 3.  SEE LOG PAGE 608374 FOR FINAL INSTALL & ADJUSTMENT.
